RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 1, Pages 40–43 (Mi dan44683)  

MATHEMATICS

Imbedding theorems for Möbius functions

B. S. Stechkin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (403 kB)

Bibliographic databases:
UDC: 519
Presented: Ю. В. Прохоров
Received: 20.03.1981

Citation: B. S. Stechkin, “Imbedding theorems for Möbius functions”, Dokl. Akad. Nauk SSSR, 260:1 (1981), 40–43

Citation in format AMSBIB
\Bibitem{Ste81}
\by B.~S.~Stechkin
\paper Imbedding theorems for M\"obius functions
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 1
\pages 40--43
\mathnet{http://mi.mathnet.ru/dan44683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0630461}
\zmath{https://zbmath.org/?q=an:0486.05009}


Linking options:
  • http://mi.mathnet.ru/eng/dan44683
  • http://mi.mathnet.ru/eng/dan/v260/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019